Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 115, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Sep 12, 2021, 5:32 PM EDT for Genesee County, Shiawassee County, Michigan. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2021, 5:32 PM EDT (21:32 UTC)
- Expired
- Sep 12, 2021, 6:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Genesee County, MI, Shiawassee County, MI
The radar
The Detroit radar (KDTX), 49 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 5:44 PM EDT | HAIL 1 | 5 Nne New Lothrop, MI | QUARTER SIZED HAIL REPORTED BY PUBLIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 12, 5:22 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -369 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
772
WUUS53 KDTX 122132
SVRDTX
MIC049-155-122230-
/O.NEW.KDTX.SV.W.0115.210912T2132Z-210912T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
532 PM EDT Sun Sep 12 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Northeastern Shiawassee County in southeastern Michigan...
Genesee County in southeastern Michigan...
* Until 630 PM EDT.
* At 532 PM EDT, a severe thunderstorm was located near Chesaning,
moving east at 55 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
New Lothrop around 540 PM EDT.
Montrose around 545 PM EDT.
Flushing and Clio around 550 PM EDT.
Mount Morris and Beecher around 555 PM EDT.
Flint and Crossroads Village around 600 PM EDT.
Davison, Burton and Otisville around 605 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Juddville, Thetford Township, Rankin, Genesee and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4313 8393 4322 8393 4322 8346 4288 8345
4287 8369 4287 8398 4313 8428
TIME...MOT...LOC 2132Z 289DEG 49KT 4323 8410
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AM4 follow-up statements
144
WWUS53 KDTX 122146
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
546 PM EDT Sun Sep 12 2021
MIC049-155-122230-
/O.CON.KDTX.SV.W.0115.000000T0000Z-210912T2230Z/
Shiawassee MI-Genesee MI-
546 PM EDT Sun Sep 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN SHIAWASSEE AND GENESEE COUNTIES...
At 544 PM EDT, a severe thunderstorm was located over Montrose, or
near New Lothrop, moving east at 50 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Flushing and Clio around 555 PM EDT.
Flint, Mount Morris, Beecher and Crossroads Village around 600 PM
EDT.
Burton around 605 PM EDT.
Davison around 610 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Juddville, Thetford Township, Rankin, Genesee and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4313 8393 4322 8393 4322 8346 4288 8345
4287 8369 4287 8398 4313 8428
TIME...MOT...LOC 2144Z 289DEG 45KT 4316 8394
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KK274
WWUS53 KDTX 122201
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
601 PM EDT Sun Sep 12 2021
MIC155-122210-
/O.CAN.KDTX.SV.W.0115.000000T0000Z-210912T2230Z/
Shiawassee MI-
601 PM EDT Sun Sep 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHIAWASSEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4322 8393 4322 8346 4288 8345 4287 8369
4287 8393
TIME...MOT...LOC 2200Z 289DEG 49KT 4309 8365
$$
MIC049-122230-
/O.CON.KDTX.SV.W.0115.000000T0000Z-210912T2230Z/
Genesee MI-
601 PM EDT Sun Sep 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR GENESEE COUNTY...
At 600 PM EDT, a severe thunderstorm was located over Crossroads
Village, or near Flint, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Otisville around 605 PM EDT.
Davison around 610 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Thetford Township, Rankin and Genesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4322 8393 4322 8346 4288 8345 4287 8369
4287 8393
TIME...MOT...LOC 2200Z 289DEG 49KT 4309 8365
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KK380
WWUS53 KDTX 122211
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
611 PM EDT Sun Sep 12 2021
MIC049-122230-
/O.CON.KDTX.SV.W.0115.000000T0000Z-210912T2230Z/
Genesee MI-
611 PM EDT Sun Sep 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN GENESEE COUNTY...
At 611 PM EDT, a severe thunderstorm was located over Davison, moving
southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Goodrich around 615 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4322 8352 4322 8346 4288 8345 4288 8358
4302 8365
TIME...MOT...LOC 2211Z 295DEG 43KT 4301 8354
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KK118
WWUS53 KDTX 122221
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
621 PM EDT Sun Sep 12 2021
MIC049-122230-
/O.EXP.KDTX.SV.W.0115.000000T0000Z-210912T2230Z/
Genesee MI-
621 PM EDT Sun Sep 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GENESEE COUNTY
WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
To report severe weather, contact your nearest law enforcement
agency.
LAT...LON 4322 8352 4322 8346 4288 8345 4288 8358
4302 8365
TIME...MOT...LOC 2220Z 289DEG 49KT 4297 8340
$$
KKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 3:25 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 12, 3:25 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 325 PM EDT Sun Sep 12 2021 .DISCUSSION... Short Term/Previous AFD Update: A low amplitude trough/PV anomaly will travel across Lake Michigan and into central lower Michigan through the late afternoon and evening hours within a strong corridor of westerlies in the low to mid-levels. Better forcing along and in the vicinity of the frontal boundary with the arrival of the trough will increase shower and thunderstorm potential along and especially north of M59. Convection has already initiated across Lake Michigan and now resides across western Michigan, with current trajectory looking to push the initial round of thunderstorms across the Bay/Midland area after 20Z. Impressive effective bulk shear will be in place during the period of better convective potential with values aoa 60 knots across Flint and north into the Tri-Cities and Thumb, with MUCAPE holding between 500-1000 J/kg. Very limited to nil SB/MLCAPE to work with as this region holds north of the boundary with capping in place. Given the enhanced westerly speed shear and sufficient MUCAPE, organized multi- cell convection producing isolated to scattered strong to severe storms will be possible. Some strong/severe line/bowing segments are also is a low-end possibility in this flow regime. Elevated thunderstorms producing large hail will be the main severe weather hazard. The stationary front is expected to sag south between 20-00Z with the weaker height falls north of the front. As the boundary starts to drive south, there will be a window for better surface based development along the boundary as the cap decreases in strength. Hi- res models continue to show the greatest likelihood of a wind threat falling between the m59 - I69 corridor, but locations north remain susceptible. Locations along and south of I94 remain too well capped and away from better forcing -- thus thunderstorm activity is not expected for the southern Metro region down to the MI/OH border. Monday Morning - Friday. Surface boundary will settle right around the MI/OH border by 06Z but an elevated baroclinic zone with enhanced theta-a will hold across the cwa and will interact with glancing shortwaves within the mean zonal flow pattern. This will maintain the chance mention for showers and thunderstorms through Monday morning and early afternoon. Low pressure across the northern Plains will move into the Midwest north before passing into Lake Superior late Monday into Tuesday morning. Northward push of the elevated front will again provide the chance for elevated showers and thunderstorms generally north of I94, coinciding with better forcing and moisture transport. Lull in precipitation expected within the warm sector on Tuesday afternoon along with breezy southwest flow with gusts to 30-35 mph. Temperatures return back into the 80s for daytime high before the better coverage of precipitation enters late Tuesday into Wednesday with the northeast progression of the aforementioned low pressure system, drawing a cold front across SE MI. Too far out to get specific with severe weather threat but SE MI, but early analysis shows the passage of the cold front around or after 20Z, which would help capitalize on late day heating with modest bulk shear in place. SWODY3 holds a marginal risk for severe weather. High pressure and dry air filters in behind the cold front which will bring decreasing temperatures, humidity, and a period of dry weather. Daytime highs will reside in the mid to upper 70s Wednesday into Thursday as dry conditions hold through the midweek period. && .MARINE... Flow continues to be split across the Great Lakes region in the wake of a stalled frontal boundary, with light northerly flow across Lake Huron and stronger southwesterly flow for Lake St. Clair and western Lake Erie. An upper level disturbance tracks along the boundary this afternoon-evening bringing shower and thunderstorm chances, with isolated storms producing gusty winds, lightning, and locally heightened waves. Frontal boundary then sags south late tonight and tomorrow, with winds veering to the north as a result. Slight rain chances continue tomorrow, although better chances for widespread rainfall will be Tuesday afternoon through Wednesday as a more potent low pressure system tracks across the Great Lakes. This low also brings the next chance for headlines across the nearshore zones on Tuesday. && .HYDROLOGY... Widely scattered to numerous showers and thunderstorms are expected mainly north of I69 later this afternoon into the evening. Rainfall totals are expected to range between a 1/4 to 3/4 inch. Localized higher amounts are to be expected with any stronger and repeated thunderstorm activity, where an inch or greater will then be possible. Poor drainage and urban flooding will be possible with this activity. && .PREV DISCUSSION... Issued at 224 PM EDT Sun Sep 12 2021 AVIATION... Cold front draped east-west across Lower Michigan has stalled between KFTN and KPTK this afternoon. MVFR ceilings more prevalent from KPTK north this afternoon/evening (cold side of the boundary), but did TEMPO in a couple hours of MVFR for the southern terminals given the vicinity of the low cloud gradient. Lower confidence TAF cycle with thunderstorm, shower, fog, and ceiling concerns through 18Z Monday. Kept TSRA for the northern sites this evening with a slight shift later and further north, so may need to amend to remove KPTK. Bulk of this fast-moving convection exits the terminals by 02Z, but trailing redevelopment remains unclear before 06Z. Showers stream through after 08Z, largely missing KMBS with MVFR fog and ceilings likely during this time. Visibilities recover first after sunrise, but signal increases for carrying MVFR ceiling until late in the TAF period, if not into the next. For DTW...Still a small opportunity before 20Z for MVFR ceiling (TEMPO). Storms remain north of the terminal this evening, then showers fill in with MVFR cig/vsby late. Will take some time for cigs to scatter out late Monday morning. DTW THRESHOLD PROBABILITIES... * Low for ceilings at or below 5 kft this afternoon, then medium 08- 15Z Monday. * Low for thunderstorms this evening and overnight. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...AM MARINE.......MV HYDROLOGY....AM AVIATION.....KK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Sep 12, 3:45 PM EDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 345 PM EDT Sun Sep 12 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-131945- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 345 PM EDT Sun Sep 12 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight There is a chance of thunderstorms this afternoon and evening, mainly north of the I-96 corridor. Storms may be become severe, capable of producing wind gusts to 60 mph and hail to one inch. The greatest risk for severe weather exists from the I-69 corridor into the thumb region. Primary window for severe thunderstorms is between 4 and 10 pm. Storms will track from west to east at 50 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance of thunderstorms late Monday and Monday night as a warm front lifts through the region. Additional thunderstorm activity is again possible late Tuesday into early Wednesday with the passage of a cold front. Strong to severe thunderstorms will be possible with the cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-131945- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 345 PM EDT Sun Sep 12 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight There is a chance of thunderstorms this afternoon and evening, mainly across Lake Huron and Saginaw Bay. Storms may be become severe, capable of producing wind gusts to 50 knots mph and hail to one inch. Primary window for severe thunderstorms is between 4 and 9 pm. Storms will track from west to east at 45 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance of thunderstorms late Monday and Monday night as a warm front lifts through the region. Thunderstorms are again possible Tuesday into Tuesday night. Strong to severe thunderstorms will be possible with the cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AM
In the hours before
Special weather statement, Sep 12, 4:16 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
416 PM EDT Sun Sep 12 2021
MIZ047-122115-
Midland MI-
416 PM EDT Sun Sep 12 2021
...A strong thunderstorm will impact portions of Midland County
through 515 PM EDT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Isabella, or 15 miles northwest of Mount Pleasant, moving east
at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Coleman and Oil City around 440 PM EDT.
Sanford around 455 PM EDT.
Midland around 505 PM EDT.
Other locations impacted by this storm include Laporte, Averill,
Gordonville, Bombay, Porter Township, Poseyville, Hope and North
Bradley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4381 8460 4381 8437 4383 8435 4383 8417
4348 8417 4348 8437 4347 8437 4347 8461
TIME...MOT...LOC 2015Z 274DEG 46KT 4370 8504
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
AMThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 4:16 PM EDT | Special Weather Statement | DTX | Midland | 59 min |
| Sep 12, 4:29 PM EDT | Special Marine Warning | DTX | 52 min | |
| Sep 12, 4:57 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 62 min |
| Sep 12, 5:46 PM EDT | Special Weather Statement | DTX | Lapeer | 59 min |
| Sep 12, 6:09 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 26 min |
| Sep 12, 6:21 PM EDT | Special Weather Statement | DTX | Lapeer, Macomb, Saint Clair | 69 min |
| Sep 12, 6:35 PM EDT | Special Marine Warning | DTX | 36 min | |
| Sep 12, 7:17 PM EDT | Special Weather Statement | DTX | Bay, Midland, Saginaw | 88 min |
| Sep 12, 7:37 PM EDT | Severe Thunderstorm Warning | DTX | Midland, Saginaw | 57 min |
| Sep 12, 7:54 PM EDT | Special Weather Statement | DTX | Genesee, Shiawassee | 81 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.